×

Finiteness of quotient groups of discrete subgroups. (English) Zbl 0434.22013


MSC:

22E50 Representations of Lie and linear algebraic groups over local fields
43A05 Measures on groups and semigroups, etc.
22E55 Representations of Lie and linear algebraic groups over global fields and adèle rings
22E40 Discrete subgroups of Lie groups

Citations:

Zbl 0423.22015
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] P. Greenleaf, Invariant Means on Topological Groups [Russian translation], Mir, Moscow (1973). · Zbl 0252.43005
[2] D. A. Kazhdan, ”On the relation of the dual space of a group to the structure of its closed subgroups,” Funkts. Anal. Prilozhen.,1, No. 1, 71–74 (1967). · Zbl 0168.27602
[3] C. Delaroche and A. Kirillov, ”Sur les relations entre l’espace d’un groupe et la structure de ses sous-groupes fermés,” Sém. Bourbaki, Exp. 343 (1968). · Zbl 0214.04602
[4] A. A. Kirillov, Elements of Representation Theory [in Russian], Nauka, Moscow (1972). · Zbl 0249.22012
[5] S. Lang, SL2(R), Addison–Wesley.
[6] G. Prasad, ”Strong approximation for semisimple groups over function fields,” Ann. Math.,105, 553–572 (1977). · Zbl 0348.22006
[7] G. A. Margulis, ”Cobounded subgroups in algebraic groups over local fields,” Funkts. Anal. Prilozhen.,11, No. 2, 45–57 (1977). · Zbl 0412.22007
[8] G. A. Margulis, ”Quotient groups of discrete subgroups and measure theory,” Funkts. Anal. Prilozhen.,12, No. 4, 64–76 (1978).
[9] I. N. Bernshtein and D. A. Kazhdan, ”On the one-dimensional cohomology groups of discrete subgroups,” Funkts. Anal. Prilozhen.,4, No. 1, 1–5 (1970). · Zbl 0207.03902
[10] V. P. Platonov, ”The problem of strong approximation and the Kneser–Tits conjecture for algebraic groups,” Izv. Akad. Nauk, Ser. Mat.,33, 1211–1220 (1969); appendix in Izv. Akad. Nauk, Ser. Mat.,34, 775–777 (1970).
[11] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New York (1962). · Zbl 0111.18101
[12] F. Bruhat and J. Tits, ”The structure of semisimple algebraic groups over local fields,” Matematika,12, No. 5, 19–33 (1968).
[13] H. Behr. ”Endliche Erzeugbarkeit arithmetischer Gruppen über Funktionenkörpern,” Inv. Math.,7, 1–32 (1969). · Zbl 0169.34802
[14] G. Harder, ”Minkowskische Reduktionstheorie über Funktionenkörpern,” Inv. Math.,7, 33–54 (1969). · Zbl 0242.20046
[15] A. Borel, ”Some finiteness properties of Adele groups over number fields,” Publ. Math. IHES,16, 1–30 (1963). · Zbl 0135.08902
[16] A. Borel and J. Tits, ”Homomorphismes ’abstraites’ des groupes algébriques simples,” Ann Math.,97, 499–571 (1973). · Zbl 0272.14013
[17] V. P. Platonov, ”Arithmetic and structural problems in linear algebraic groups,” in: Proc. Intern. Cong. Math, Vancouver (1974), Vol. 1, pp. 471–476.
[18] M. Kneser, ”Strong approximation. I, II,” in: Algebraic Groups and Discontinuous Subgroups, Proc. Symp. Pure Math., Vol. 9, Amer. Math. Soc., Providence (1966), pp. 99–103, 187–196.
[19] G. A. Margulis, ”Discrete groups of motions of manifolds of nonpositive curvature,” in: Proc. Intern. Cong. Math., Vancouver (1974), Vol. 2, pp. 21–34.
[20] G. A. Margulis, The Arithmeticity of Irreducible Lattices in Semisimple Groups of Rank Greater Than One, Appendix to M. Ragunathan, Discrete Subgroups of Lie Groups [Russian translation], Mir, Moscow (1977).
[21] J. Tits, ”Travaux de Margulis sur les sous-groupes discretes de groupes de Lie,” Sém. Bourbaki (1968–1969), Exp. 482 (Lect. Notes. Math., Vol. 577, Springer-Verlag (1977), pp. 174–190).
[22] M. S. Ragunathan, ”On the congruence subgroup problem,” Publ. Math. IHES,46, 107–161 (1976). · Zbl 0347.20027
[23] J. Tits, ”Classification of semisimple algebraic groups,” Matematika,12, No. 2, 110–143 (1968).
[24] S. P. Wang, ”On density properties of S-subgroups of locally compact groups,” Ann. Math.,94, 325–329 (1971). · Zbl 0265.22010
[25] A. Borel and J. Tits, ”Reductive groups,” Matematika,11, No. 1, 43–111 (1967);11, No. 2, 3–31 (1967).
[26] L. N. Vasershtein, ”The structure of the classical arithmetic groups of rank greater than one,” Mat. Sb.,91, 445–470 (1973).
[27] A. Borel and J. Tits, ”Compléments à l’article ’Groupes reductifs’,” Publ. Math. IHES,41, 253–276 (1972). · Zbl 0254.14018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.